Alert archive / Iowa / Wind Advisories in 2022
Wind Advisory 3, NWS Quad Cities, IA
NWS Quad Cities, IA issued this wind advisory at Mar 25, 2022, 3:10 AM CDT for 21 counties in Iowa; 13 counties in Illinois; Clark County, Scotland County, Missouri. It took effect at Mar 25, 2022, 1:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2022, 3:10 AM CDT (08:10 UTC)
- In effect from
- Mar 25, 2022, 1:00 PM CDT
- Expired
- Mar 25, 2022, 10:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Quad Cities, IA
All 36 counties
Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, Jo Daviess County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
300 WWUS73 KDVN 250810 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 310 AM CDT Fri Mar 25 2022 IAZ040>042-051>054-066-ILZ001-002-007-009-017-018-251615- /O.NEW.KDVN.WI.Y.0003.220325T1800Z-220326T0300Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Clinton- Jo Daviess-Stephenson-Carroll-Whiteside-Bureau-Putnam- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, Maquoketa, Clinton, Galena, Freeport, Mount Carroll, Sterling, Princeton, and Hennepin 310 AM CDT Fri Mar 25 2022 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of east central and northeast Iowa and north central and northwest Illinois. * WHEN...From 1 PM this afternoon to 10 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Afternoon and early evening rain and snow showers may dramatically lower visibilities and bring a quick gust of over 55 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ063>065-067-068-076>078-087>089-098-099-ILZ015-016-024>026-034- 035-MOZ009-010-251615- /O.NEW.KDVN.WI.Y.0003.220325T1800Z-220326T0300Z/ Iowa-Johnson-Cedar-Muscatine-Scott-Keokuk-Washington-Louisa- Jefferson-Henry IA-Des Moines-Van Buren-Lee-Rock Island-Henry IL- Mercer-Henderson-Warren-Hancock-McDonough-Scotland-Clark- Including the cities of Marengo, Iowa City, Tipton, Muscatine, Davenport, Bettendorf, Sigourney, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Moline, Rock Island, Geneseo, Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka 310 AM CDT Fri Mar 25 2022 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of northeast Missouri, east central and southeast Iowa and northwest and west central Illinois. * WHEN...From 1 PM this afternoon to 10 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Isolated afternoon rain showers could bring a higher brief wind gust over 50 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ www.weather.gov/dvn
4 follow-up statements
768 WWUS73 KDVN 251542 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 1042 AM CDT Fri Mar 25 2022 IAZ040>042-051>054-066-ILZ001-002-007-009-017-018-252345- /O.CON.KDVN.WI.Y.0003.220325T1800Z-220326T0300Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Clinton- Jo Daviess-Stephenson-Carroll-Whiteside-Bureau-Putnam- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, Maquoketa, Clinton, Galena, Freeport, Mount Carroll, Sterling, Princeton, and Hennepin 1042 AM CDT Fri Mar 25 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of east central and northeast Iowa and north central and northwest Illinois. * WHEN...From 1 PM this afternoon to 10 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Afternoon and early evening rain and snow showers may dramatically lower visibilities and bring a quick gust of over 55 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ063>065-067-068-076>078-087>089-098-099-ILZ015-016-024>026-034- 035-MOZ009-010-252345- /O.CON.KDVN.WI.Y.0003.220325T1800Z-220326T0300Z/ Iowa-Johnson-Cedar-Muscatine-Scott-Keokuk-Washington-Louisa- Jefferson-Henry IA-Des Moines-Van Buren-Lee-Rock Island-Henry IL- Mercer-Henderson-Warren-Hancock-McDonough-Scotland-Clark- Including the cities of Marengo, Iowa City, Tipton, Muscatine, Davenport, Bettendorf, Sigourney, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Moline, Rock Island, Geneseo, Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka 1042 AM CDT Fri Mar 25 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of northeast Missouri, east central and southeast Iowa and northwest and west central Illinois. * WHEN...From 1 PM this afternoon to 10 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Isolated afternoon rain showers could bring a higher brief wind gust over 50 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ www.weather.gov/dvn
095 WWUS73 KDVN 251943 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 243 PM CDT Fri Mar 25 2022 IAZ040>042-051>054-066-ILZ001-002-007-009-017-018-260300- /O.CON.KDVN.WI.Y.0003.000000T0000Z-220326T0300Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Clinton- Jo Daviess-Stephenson-Carroll-Whiteside-Bureau-Putnam- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, Maquoketa, Clinton, Galena, Freeport, Mount Carroll, Sterling, Princeton, and Hennepin 243 PM CDT Fri Mar 25 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of east central and northeast Iowa and north central and northwest Illinois. * WHEN...From 1 PM this afternoon to 10 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Afternoon and early evening rain and snow showers may dramatically lower visibilities and bring a quick gust of over 55 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ063>065-067-068-076>078-087>089-098-099-ILZ015-016-024>026-034- 035-MOZ009-010-260300- /O.CON.KDVN.WI.Y.0003.000000T0000Z-220326T0300Z/ Iowa-Johnson-Cedar-Muscatine-Scott-Keokuk-Washington-Louisa- Jefferson-Henry IA-Des Moines-Van Buren-Lee-Rock Island-Henry IL- Mercer-Henderson-Warren-Hancock-McDonough-Scotland-Clark- Including the cities of Marengo, Iowa City, Tipton, Muscatine, Davenport, Bettendorf, Sigourney, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Moline, Rock Island, Geneseo, Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka 243 PM CDT Fri Mar 25 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of northeast Missouri, east central and southeast Iowa and northwest and west central Illinois. * WHEN...From 1 PM this afternoon to 10 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Isolated afternoon rain showers could bring a higher brief wind gust over 50 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ www.weather.gov/dvn
690 WWUS73 KDVN 260045 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 745 PM CDT Fri Mar 25 2022 IAZ040>042-051>054-066-ILZ001-002-007-009-017-018-260300- /O.CON.KDVN.WI.Y.0003.000000T0000Z-220326T0300Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Clinton- Jo Daviess-Stephenson-Carroll-Whiteside-Bureau-Putnam- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, Maquoketa, Clinton, Galena, Freeport, Mount Carroll, Sterling, Princeton, and Hennepin 745 PM CDT Fri Mar 25 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Northwest winds 20 to 305 mph with gusts up to 45 mph. * WHERE...Portions of east central and northeast Iowa and north central and northwest Illinois. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The highest gusts will occur in rain or snow showers along with sudden reductions in visiblities and bring gusts over 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ063>065-067-068-076>078-087>089-098-099-ILZ015-016-024>026-034- 035-MOZ009-010-260300- /O.CON.KDVN.WI.Y.0003.000000T0000Z-220326T0300Z/ Iowa-Johnson-Cedar-Muscatine-Scott-Keokuk-Washington-Louisa- Jefferson-Henry IA-Des Moines-Van Buren-Lee-Rock Island-Henry IL- Mercer-Henderson-Warren-Hancock-McDonough-Scotland-Clark- Including the cities of Marengo, Iowa City, Tipton, Muscatine, Davenport, Bettendorf, Sigourney, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Moline, Rock Island, Geneseo, Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka 745 PM CDT Fri Mar 25 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of northeast Missouri, east central and southeast Iowa and northwest and west central Illinois. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Isolated showers this evening could bring wind gusts up to 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ www.weather.gov/dvn
783 WWUS73 KDVN 260303 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 1003 PM CDT Fri Mar 25 2022 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-260415- /O.EXP.KDVN.WI.Y.0003.000000T0000Z-220326T0300Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Galena, Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka 1003 PM CDT Fri Mar 25 2022 ...WIND ADVISORY HAS EXPIRED... Winds have decreased across the area this evening. A few gusts up to 40 MPH are still possible over the next couple of hours. $$ www.weather.gov/dvn
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Mar 25, 12:19 AM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Mar 25, 12:19 AM CDT, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1219 AM CDT Fri Mar 25 2022 ...AVIATION UPDATE... .SYNOPSIS... Issued at 257 PM CDT Thu Mar 24 2022 Clouds and decreasing light rain and drizzle continue to linger across the area this afternoon as a very slow moving upper level low continues to lumber eastward. Temperatures at 2 PM were in the upper 30s to lower 40s across the area with dewpoints ranging from the mid to upper 30s. && .SHORT TERM...(This Evening through Friday) ISSUED AT 257 PM CDT Thu Mar 24 2022 1. Continued unsettled weather through Friday. 2. A strong storm system will pass to our north on Friday bringing a chance of rain/snow showers and strong gusty winds to the area. 3. A wind advisory is not planned with this forecast issuance. The main forecast concerns were chances of precipitation and wind speeds. There are slight differences in the timing of precipitation on Friday between the models. Models continue to show precipitation coming to an end from west to east early this evening with clouds lingering across the area through Friday. Winds will remain out of the west at 5 to 10 MPH tonight with temperatures only dropping about 5 degrees from the temperatures this afternoon due to the cloud cover. On Friday, a potent 500 MB short wave will dive across Wisconsin into Illinois through the day on Friday. This will bring colder temperatures aloft across the area resulting in the risk for showers to the area both rain and snow or a mix late Friday morning into the evening. Best chances of precipitation will be east of a Independence to Burlington line. Chances of snow are confined to north of Highway 30 through 00 UTC Friday. Little if any snow accumulation is expected due to temperatures above freezing and warm ground temperatures. Any showers that occur will have the ability to mix down winds from higher up causing squall-like conditions. However, temperatures above freezing will limit impacts from these. Another cause for concern will be winds on Friday. Model soundings show mixing occurring from mid morning through the afternoon with winds at the top of the mixed layer in the 35 to 40 knot range. As temperatures cool aloft and winds increase especially during the afternoon, model soundings show much deeper mixing occurring and the ability to tap into winds near 50 knots at the top of the mixing layer. Any showers that develop will have the ability to tap into the winds but some uncertainty remains as to whether or now we will mix that deep. In areas that do not have clouds and showers, relative humidities will drop into the upper 30s which will cause an elevated fire danger across the area. This will primarily occur south of a Fairfield to Burlington line during the afternoon. .LONG TERM...(Friday Night through Thursday) ISSUED AT 257 PM CDT Thu Mar 24 2022 The overall pattern across the northern hemisphere is quite dynamic (normal for this time of year) and should continue over the next 7- 10 days. Based on 500mb anomalies and time of year the potential is there for the pattern to become more amplified. A more amplified pattern would result in a slower movement of storm system across North America along with the potential for stronger systems. Friday night The upper low and cold pool aloft will move east overnight. Scattered rain and snow showers will be in progress at sunset that will slowly dissipate through midnight. Any snow accumulations will be localized with a dusting of slushy accumulation. Windy conditions will continue through the night. Wind gusts associated with the convective showers may exceed 40 mph during the early evening. Saturday through Monday night Assessment...medium to high confidence The model consensus has dry conditions for the area as high pressure moves through the area. Temperatures are expected to remain below normal until southerly return flow develops on Monday. Tuesday Assessment...medium confidence On Tuesday the model consensus has a warm front slowly moving north through the area which will help push temperatures to or above normal. At the same time there is a weak upper level disturbance moving through the area. Although moisture is somewhat limited the differential heating should be enough to generate isolated rain showers during the afternoon. Here the model consensus has slight chance pops. Tuesday night through Thursday Assessment...high confidence on another storm system moving through the Midwest. Medium confidence regarding precipitation timing and low to medium confidence on storm track and precipitation type. The global models have been consistently advertising yet another storm system moving through the Midwest centered at or just after the middle of the week. The potential for the system to slow down is fairly high since it will be fighting against a strong shortwave ridge ahead of it. However the potential storm track diverges with the model solutions and has not had very good run to run continuity. The model trends with the system has been to slow it down and drift it further north. The slow down and drift north is reasonable given the strength of the upper ridge ahead of the system. Right now the model consensus has likely pops Tuesday night and chance pops Wednesday through Thursday. Precipitation type looks to be 90 percent rain with some thunderstorms possible Tuesday night and possibly into Wednesday. As the system departs the area colder air will get pulled in and cause a rain/snow mix to develop with 'possibly' some minor slushy accumulations. The mix would be most likely to occur Wednesday night and into the morning hours after sunrise Thursday. && .AVIATION...(For the 06Z TAFS through 06Z Friday Night) ISSUED AT 1214 AM CDT Fri Mar 25 2022 MVFR cigs will continue tonight, with some passing drizzle possible. The main threat of any visibility with that drizzle would be at the start of the period, followed by generally good visibility through Friday. Cigs will gradually improve through mid morning to VFR, but as this happens, the mixing depth increases, and surface winds will rapidly increase to northwest 20 to 30 kts. By afternoon, scattered showers, possibly mixed with or becoming all snow showers north, will develop, as winds begin gusting to 35-40 kts. These could briefly limit visibility to under 2 miles at a site toward 00z, but are not something placed into extended periods of TAFs yet. By 02z, these showers will move east of the area, with gradually decreasing northwest winds. && .HYDROLOGY... Issued at 257 PM CDT Thu Mar 24 2022 The recent warm weather has removed most if not all of the frost from the ground. Rainfall across eastern Iowa and northern Illinois has generally totaled 0.8 to 1.3 inches over the past two days. Much of this rain has likely soaked into the ground and will help to decrease the overall coverage of moderate drought across the area. The Mississippi river is slowly rising, mainly in response to the Spring snowmelt across the upper Midwest. Area tributary rivers are also rising, partially in response to the widespread rainfall across the area over the past two days. At this time no rivers are forecast to go into flood. However portions of some tributary rivers may rise to within several feet of flood stage before cresting. Another storm system around the middle of next week has the potential to bring another general rain to the area. Rainfall amounts 'may' be moderate to heavy. However the area will see 3 to 4 days of mainly dry weather before this storm system arrives so rises on area rivers will depend upon where and how much rain falls. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Cousins SHORT TERM...Cousins LONG TERM...08 AVIATION...Ervin HYDROLOGY...08
Hazardous weather outlook, Mar 24, 4:08 AM CDT, 23 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 408 AM CDT Thu Mar 24 2022 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-250915- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 408 AM CDT Thu Mar 24 2022 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Strong northwest winds could gust over 45 mph at times on Friday, especially in or near scattered rain or snow showers. The strong winds combined with lower humidity will also lead to enhanced fire danger on Friday, especially for southeast Iowa, northeast Missouri and west central Illinois. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
Nearby
Wind Advisories in Iowa, 2022Wind Advisories in Illinois, 2022Wind Advisories in Missouri, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.